Guide
1
Paracetamol has a good anti-inflammatory effect and is used in official medicine for more than a decade.This drug exists as a separate dosage form, and a part of the other drugs used to treat inflammatory diseases.
2
Paracetamol has replaced another known drug - "phenacetin", which after much research has been recognized by quite toxic to the body.Especially negatively the drug affects the kidneys.The principle of action of these drugs is about the same, they include the same active ingredient - acetaminophen, but the dosage form of the same name has a lower toxicity than its predecessor, so much safer for the patient.
3
Yet absolutely safe this drug can not be named - if used incorrectly, he has a strong toxic effect on hematopoiesis, and liver cells.This is particularly evident in cases when large doses of the drug the
patient consumes alcohol.In this case fairly quickly develop cirrhosis, which may require a transplant of that organ or cause death.
4
order to avoid undesirable consequences, can not exceed the maximum permissible dose.For adults it is 3-4 grams per day.Optimal reception of the drug: by 0.35-0.5 g 3 times a day.For children, the maximum permitted daily dose should not exceed 1-2 g;you need to take the rate of 60 mg per 1 kg of body weight, divide the daily dose for 3 doses.
5
addition to the tablet form of the drug, there are rectal suppositories with paracetamol, which is useful for reducing heat in young children.Acceptable use them adults and adolescents.The most popular form of taking this drug - antipyretic syrup.There are many drugs where as the main active ingredient used paracetamol.
6
quite famous "Panadol", "Panadol Baby", "Efferalgan", "Kalpol", "Tsefekon", "Perfalgan" - it's all drugs, paracetamol analogues.They differ in composition related substances, a variety of foreign producers and a higher price.
7
domestic pharmaceutical industry also offers an alternative: the active ingredient is acetaminophen contained in the preparation 'Citramon "," Tsitropak "," Tomapirin. "In addition to paracetamol, these preparations contain aspirin and caffeine, which enhance its anti-inflammatory, analgesic and antipyretic effect.
8
choice of drug is up to the consumer, but keep in mind that for the same effect with paracetamol domestic products is significantly inferior to the price of their foreign counterparts.